Recent selected publications

Time-varying minimum variance portfolio

Fan, Q., Wu, R., Yang, Y., and Zhong, W. forthcoming in the Journal of Econometrics

Laplace approximations for hypergeometric functions of Hermitian matrix arguments

Butler, R.W. and Wood, A.T.A. forthcoming in the Journal of Multivariate Analysis

Splitting the sample at the largest uncensored observation

Maller, R., Resnick, S, Shemehsavar, S. Bernoulli, 28, 2234-2259

Extremes of censored and uncensored lifetimes in survival data

Maller, R., Resnick, S. Extremes, 25, 331—361

Estimation of the cure rate for distributions in the Gumbel maximum domain of attraction under insufficient follow-up

Escobar-Bach, M., Maller, R.A., Van Keilegom, I. and Zhao, M. Biometrika 109, 243-256

No-tie conditions for large values of extremal processes

Ipsen, Y, and Maller, R. Invited paper, in: A Lifetime of Excursions Through Random Walks and Levy Processes,
A Volume in Honour of Ron Doney's 80th Birthday, Loic Chaumont, Andreas E. Kyprianou Eds. Springer, Progress in Probability book series (PRPR, volume 78).

Generalized Poisson-Dirichlet distributions based on the Dickman subordinator

Maller, R.A., and Shemehsavar, S. forthcoming in Theor. Prob. Appl.

Sparse linear mixed model selection via streamlined variational Bayes

Maestrini. L.,  Electronic Journal of Statistics, Vol. 16, No. 2, 5182-5225.

Screening methods for linear errors-in-variables models in high dimensions

Nghiem, L.H., Hui, F.K.C., Mueller, S., and Welsh, A.HBiometrics

An overview of modern applications of negative binomial modelling in ecology and biodiversity

Stoklosa, J., Blakey, R.V., and Hui, F.K.C. Diversity 14, 320

GEE-assisted forward regression for spatial latent variable models

Hui, F.K.CJournal of Computational and Graphical Statistics

Multi-state modelling of customer churn

Dong Y., Frees, E.W., Huang, Fei, and Hui, F.K.CASTIN Bulletin - The Journal of the International Actuarial Association 53,

Coskewness and reversal of momentum returns: The US and international evidence

Dong, L., Dai, Y., Haque, T., Kot, H. W. and Yamada, TJournal of Empirical Finance 69,

Does Shareholder Litigation Risk Cause Public Firms to Delist? Evidence from Securities Class Action Lawsuits

Brogaard, J., Le, N., Nguyen, D. D. and Sila, V. forthcoming in the Journal of Financial and Quantitative Analysis.

Robust Multivariate Lasso Regression with Covariance Estimation

Chang, L., and Welsh, A. HJournal of Computational and Graphical Statistics

Inference on Covariance-Mean Regression

Zou, T., Lan, W., Li, R. and Tsai, C.-L.  Journal of Econometrics, forthcoming

Imputations for High Missing Rate Data in Covariates via Semi-supervised Learning Approach

Lan, W., Chen, X., Tsai, C.-L. and Zou, T.  Journal of Business & Economic Statistics, forthcoming

Analogues on the sphere of the affine-equivariant spatial median

Scealy, J.L. and Wood, A.T.A. (2020) Journal of the American Statistical Association

Regression modelling for size-and-shape data based on a Gaussian model for landmarks

Dryden, I.L., Kume, A., Paine, P.J. and Wood, A.T.A.  (2020) Journal of the American Statistical Association.   

Estimation in linear errors-in-variables models with unknown error distribution 

Nghiem, L., Byrd, M., and Potgieter, C. (2020) Biometrika. 

Scaled von Mises-Fisher distributions and regression models for paleomagnetic directional data

Scealy, J. L. and Wood, A. T. A. (2019) Journal of the American Statistical Association

Semiparametric regression using variational approximations

Hui, F.K.C., You, C., Shang H.L., and Mueller, S. (2019) Journal of the American Statistical Association